# SDR SWIA2021110262048

- Difficulty date: September 9, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORWARD SUPPORT ANGLE HAS CORROSION IN 2 PLACES AND A GOUGE IN LOWER END      (C-CHECK RO 10/29/2021)     INSTALLED NEW PAX DOOR FOWARD SUPPORT ANGLE REF  CRJ700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-20-001-001-A01, AND DWG 601R31702 REV N   / COMPLIED WITH TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR  / COMPLIED WITH SKYWEST FORM M-337
